ISSN 1817-2172, рег. Эл. № ФС77-39410, ВАК

Differential Equations and Control Processes
(Differencialnie Uravnenia i Protsesy Upravlenia)

Analysis of Linear System Using Approximative Computation


Vladimir Andreevich Vasiliev

Universitetsky prospekt, 28,
198504, Peterhof, St. Petersburg, Russia,
Saint-Petersburg State University,
The Faculty of Mathematics and Mechanics


In the author's paper (Diff.Equations, 2011. V.47, № 3. P.310-321.) the conditions wherein for a given approximate solution of a inhomogeneous linear system of ordinary differential equations there exists a true solution in a neighbourhood of the approximate one have been obtained. The main part of the conditions is checked on the linear term in Taylor-series expansion of the main system on the approximate solution. The investigation of a linear system in the framework of above conditions checking was demonstrated to be fulfilled by using approximative computations.

Full text (pdf)